Home > Department of Mathematics > Publications > Research Publications 2015

Research Publications 2015

Below is a list of all the publications produced by the members of the Department of Mathematics in 2015. You can find information about the research disciplines within the Department and the research interests of our academics, here. For the Department's most recent publications, please click here

Bingham, N. H. and Ostaszewski, Adam (2015) Beurling moving averages and approximate homomorphisms. Indagationes Mathematicae. ISSN 0019-3577

Allen, Peter, Böttcher, Julia, Cooley, Oliver and Mycroft, Richard (2015) Regular slices for hypergraphs. Electronic Notes in Discrete Mathematics, 49. pp. 691-698. ISSN 1571-0653

Falconer, Kenneth, Gruber, Peter M., Ostaszewski, Adam and Stuart, Trevor (2015) Claude Ambrose Rogers. 1 November 1920 — 5 December 2005. Biographical Memoirs of Fellows of the Royal Society, 61. pp. 403-435. ISSN 0080-4606

Ostaszewski, A. J. (2015) Beurling regular variation, Bloom dichotomy, and the Gołąb–Schinzel functional equation. Aequationes Mathematicae, 89 (3). pp. 725-744. ISSN 0001-9054

Pontiveros, Gonzalo Fiz, Griffiths, Simon, Morris, Robert, Saxton, David and Skokan, Jozef (2015) On the Ramsey number of the triangle and the cube. Combinatorica, Online. ISSN 0209-9683

Allen, Peter, Böttcher, Julia, Kohayakawa, Yoshiharu and Person, Yury (2015) Tight Hamilton cycles in random hypergraphs. Random Structures and Algorithms, 46 (3). pp. 446-465. ISSN 1042-9832

Végh , László A. and von Stengel, Bernhard (2015) Oriented Euler complexes and signed perfect matchings. Mathematical Programming, 150 (1). pp. 153-178. ISSN 0025-5610

Barmpalias, George, Elwes, Richard and Lewis, Andrew E. M. (2015) Tipping points in 1-dimensional Schelling models with switching agents. Journal of Statistical Physics, 158 (4). pp. 806-852. ISSN 0022-4715

Brazil, Marcus, Ras, Charl J., Swanepoel, Konrad and Thomas, Doreen A. (2015) Generalised k-Steiner tree problems in normed planes. Algorithmica , 71 (1). pp. 66-86. ISSN 1432-0541

Allen, Peter, Böttcher, Julia, Cooley, Oliver and Mycroft, Richard (2015) Tight cycles in hypergraphs. In: European Conference on Combinatorics, Graph Theory and Applications, 31 Aug - 04 Sep, Bergen, Norway.

Allen, Peter, Böttcher, Julia, Ehrenmüller, Julia and Taraz, Anusch (2015) Local resilience of spanning subgraphs in sparse random graphs. In: European Conference on Combinatorics, Graph Theory and Applications, 31 Aug - 04 Sep, Bergen, Norway.

Allen, Peter, Böttcher, Julia, Hàn, Hiệp, Kohayakawa, Yoshiharu and Person, Yury (2015) Powers of Hamilton cycles in pseudorandom graphs. Combinatorica . ISSN 1439-6912  

Allen, Peter, Böttcher, Julia, Roberts, Barnaby and Kohayakawa, Yoshiharu (2015) Triangle-free subgraphs of random graphs. In: European Conference on Combinatorics, Graph Theory and Applications, 31 Aug - 04 Sep, Bergen, Norway.

Allen, Peter, Roberts, Barnaby and Skokan, Jozef (2015) Ramsey numbers of squares of paths. In: European Conference on Combinatorics, Graph Theory and Applications, 31 Aug - 04 Sep, Bergen, Norway.

Anthony, Martin and Ratsaby, Joel (2015) A probabilistic approach to case-based inference. Theoretical Computer Science, 589 . pp. 61-75. ISSN 0304-3975

Bingham, N. H. and Ostaszewski, A. J. (2015) Cauchy’s functional equation and extensions: Goldie’s equation and inequality, the Gołąb–Schinzel equation and Beurling’s equation. Aequationes Mathematicae, 89 (5). pp. 1293-1310. ISSN 0001-9054

Czichowsky, Christoph and Schachermayer, Walter (2015) Duality theory for portfolio optimisation under transaction costs. Annals of Applied Probability . ISSN 1050-5164  

Czichowsky, Christoph and Schachermayer, Walter (2015) Strong supermartingales and limits of non-negative martingales. Annals of Probability . ISSN 0091-1798  

Czichowsky, Christoph, Schachermayer, Walter and Yang, Junjian (2015) Shadow prices for continuous processes. Mathematical Finance . ISSN 0960-1627

Dubois, Mathieu S. and Veraart, Luitgard A. M. (2015) Optimal diversification in the presence of parameter uncertainty for a risk averse investor. SIAM Journal on Financial Mathematics . pp. 1-41. ISSN 1945-497X

Gapeev, Pavel V. (2015) Bayesian switching multiple disorder problems. Mathematics of Operations Research . ISSN 0364-765X

Gapeev, Pavel V. and Rodosthenous, Neofytos (2015) On the drawdowns and drawups in diffusion-type models with running maxima and minima. Journal of Mathematical Analysis and Applications, 434 (1). pp. 413-431. ISSN 0022-247X

Gietzmann, Miles B. and Ostaszewski, Adam (2015) The sound of silence: equilibrium filtering and optimal censoring in financial markets. Advances in Applied Probability . ISSN 0001-8678

Mortini, Raymond, Rupp, Rudolf and Sasane, Amol (2015) The bass and topological stable ranks of the Bohl algebra are infinite. Acta Applicandae Mathematicae, online . ISSN 0167-8019 

Mortini, Raymond and Sasane, Amol (2015) Some curiosities of the algebra of bounded Dirichlet series.Bulletin of the Korean Mathematical Society . ISSN 1015-8634

Ostaszewski, Adam (2015) Effros, Baire, Steinhaus and non-separability. Topology and its Applications, 195 . pp. 265-274. ISSN 0166-8641 

Ostaszewski, Adam (2015) Homomorphisms from functional equations: the Goldie equation. Aequationes Mathematicae . ISSN 0001-9054  

Rupp, Rudolf and Sasane, Amol (2015) distributions. Topological Algebra and its Applications. ISSN 2299-3231  

Simon, Robert Samuel (2015) The challenge of non-zero-sum stochastic games. International Journal of Game Theory. ISSN 0020-7276

Çetin, Umut and Danilova, Albina (2015) Markov bridges: SDE representation. Stochastic Processes and Their Applications. ISSN 0304-4149

Çetin, Umut and Danilova, Albina (2015) Markovian Nash equilibrium in financial markets with asymmetric information and related forward-backward systems. Annals of Applied Probability. ISSN 1050-5164